# SDR FDEA202409141321

- Difficulty date: September 14, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 97,301 hours, 20,676 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB293310
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE LOWER ACCESS PANEL #618GB ATTACHMENT DOUBLER   FOUND CRACKED AT STATION XOS 488. RIGHT HAND WING LEADING EDGE LOWER ACCESS PANEL #618GB ATTACHMENT CRACKED   DOUBLER AT STATION XOS 488 AREA REMOVED AND REPLACED AS PER MD-11 SRM 51-31-01-0G.   DOUBLER FABRICATED AS PER DOUGLAS DRAWING ARB 2933 REVISION AJ. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
